# SDR SWAA022593

- Difficulty date: November 1, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 16,172 hours, 10,065 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND BOTH LT AND RT ELEVATOR TABS FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LT AND RT TAB HARDWARE AND BUSHINGS ON NR 1 HINGE ATTACH POINTS.
